I just movd to United kingdom and their meds a quite distinct. I can not even find Neosporin!! Properly, I got some antibacterial eye drops, due to the fact it appears like i have pink eye. the lively antibiotic is chloramphenicol. I’ve in no way had it just before. I administered the drops, and a handful of minutes later, I could practically taste it running down my throat. I began to really feel a bit like i was going to throw up. It’s gone now although.
I looked at side results, and nasea and vomiting were ‘potential’ side results. Has anybody ever taking these? Is the ‘draining’ feeling regular? it taste horrible >.<
Answer by Buzz s
The drops must drain into the nose – not down the throat. If they are going down the throat, this is not so great. Chloramphenicol has been acknowledged to give individuals permanent aplastic anemia (ie it kills off the bone marrow cells that make all blood cells.)
I had them when for the very same explanation and did not have this side effect.